D-optimal designs for Poisson regression models

Russell, K. G., Woods, D. C., Lewis, S. M., Eccleston, J. A. . Statistica Sinica 2009. 19 (2) :721-730

Locate this article in:

Bibtex

@article{CIS-234338,
  Author = {Russell, K. G. and Woods, D. C. and Lewis, S. M. and Eccleston, J. A.},
  Title = {D-optimal designs for Poisson regression models},
  Journal = {Statistica Sinica},
  Volume = {19},
  Number = {2},
  Year = {2009},
  Pages = {721--730},
  Keywords = {Robust design, Locally optimal design, Clustering, Log-linear models}
}

Similar articles